# SDR SWAA2016110209315

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 15,783 hours, 6,594 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE UPPER FIXED PANEL WEB ANGLE CRACKED.  R&R ANGLE PER SRM.
